# SDR ASOA051085

- Difficulty date: December 12, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATW, THE EMERGENCY FLOOR LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY FLOOR LIGHT STRIP WITH NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
